Hi all, just wondering if anyone has experienced hot flashes/flushes with Sertraline? I started on 50mg and started getting extreme heat across my whole body for around 20-30 seconds a good few times a day so I stopped taking it. I decided to chop the pill in half and take 25mg but again same thing. I called my doctor who said while not something they are aware of I should keep taking it.
I also experienced sinus pressure and what feels likes like a lump in my throat but I think this is more post natal drip related as its not all the time and when I clear my throat it feels pretty normal!
I have has anxiety for 10 year or so and finally sought therapy in Aug 21. My anxiety improved a little but then got slowly worse and then in Jan 22 I decided to try meds. Any feedback would be greatly appreciated.
Hi, max! Respiratory and dermatological side effects are uncommon with sertraline but have been reported. Side effects, in general, are transitory and subside over days to a couple of weeks. I wouldn't be overly concerned with these even if they're caused by the sertraline. Good for you for seeking help! Anxiety disorders are readily treatable with medications and a little time and patience so there's no need to suffer with them. Sertraline is one of just a few antidepressants that's FDA approved to treat anxiety and has been used very successfully in tens of thousands of patients. Best regards and I hope it works well for you too. Wildcat